# SDR SWAA2022022438846

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. STA 500I LBL 24 TO RBL 24 LOWER BULKHEAD ANGLE HAS CORROSION ON UPPER SURFACE / REMOVED AND REPLACED BULKHEAD ANGLE IN FWD CARGO PIT STA 500I RBL24 TO LBL24 IAW BOEING 737 DWG 143A7902 AND SRM 51-40-02
